# SDR SWAA101944

- Difficulty date: April 4, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 6,330 hours, 3,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT FWD EEPLS COVER CRACKED.  REMOVED AND REPLACED EEPLS COVER PER MM.
